advertisement
Question
Posted by: Bronwen | 2006/04/20

Eetless Druppels

Is dit moontlik om artritis te ontwikkel van dieetmedisyne wat op 'n langetermyn gebruik word. Ek het gehoor van 'n vrou wat volgens haar dokters artritis ontwikkel het van dit. Ek het tans pyn in my gewrigte. Ek gebruik die druppels al vir die afgelope 2 jaar op 'n aan en af basis.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Bronwen
Eetless gee nie normaalweg gewrigs probleme nie - kan wel jou bloeddruk opjaag.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement